# SDR USAA920071107

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C6321512
- Condition: Corroded
- Location: Te Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CORROSION ON RIGHT WING OUTBOARD MID FLAP INBOARD CARRIAGE SPINDLE.  REMOVED AND REPLACED SPINDLE.
